See Alike in...

Alike App

Browser

Peggy55

831d

It seems like my POTS has progressed significantly since I started a new job in September. How do I know if I should stay and push through, or if I should find something less straining?

Top reply
    • Emmma

      831d

      I pass out a lot as well

    • Emmma

      831d

      I pass out a lot as well

    • Emmma

      831d

      Mine is not really helped much by that stuff

    • Messymexi

      831d

      It depends on how bad it is. Can it be fixed with meds, compression stockings and increase salt and water ? Mine could not and I am on disability as I can't even sit for long periods

    • Emmma

      831d

      Although I have been told that my case is pretty severe.

    • Emmma

      831d

      I have been unemployed since my diagnosis

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion